# SDR A6WA2017100345324

- Difficulty date: September 29, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 41,252 hours, 39,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL SUPPORT ANGLE COMMON TO SKIN CRACKED AT BS 621.00 TO 625.3, STRINGER 14L.    REPLACED INTERCOSTAL ANGLE IAW SRM 51-42-21, AND 51-42-06.
